MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-45
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested, and we will report accordingly if it becomes available.(b)(6).
 
Event or Problem Description
It was reported that during preventive maintenance (pm) performed by a getinge field service engineer (fse) the cs100 intra-aortic balloon pump (iabp) had a damaged safety disk.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
Corrected fields: h6 (type of investigation).
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to investigate the issue.In order to solve the issue, the fse replaced the safety disk.The unit was then returned to the customer and cleared for clinical use.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated.
 
Event or Problem Description
N/a.

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key11808822
Report Number2249723-2021-00995
Device Sequence Number3832113
Product Code DSP
UDI-Device Identifier10607567111957
UDI-Public10607567111957
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3013-45
Device Catalogue Number0998-UC-3013-45
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer03/18/2024
02/21/2024
04/30/2024
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date03/18/2024
03/19/2024
04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown